# SDR UIEA2019090305438

- Difficulty date: September 1, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,818 hours, 17,388 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100780101
- Part serial: 499
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK QUANTITY INDICATOR READING IN ERROR AT FUEL PANEL. REMOVED AND REPLACED CENTER FUEL TANK QTY INDICATOR AT FUEL PANEL. OPS CHECKED NORMAL IAW AMM 28-43-00.<
